# SDR QXEA2009080500579

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 20,622 hours, 15,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 8YR TASK - ON THE LT OUTBOARD SEAT TRACK AT FS 610.00 TO FS 632.00 THERE ARE AREAS OF CORROSION.  BLENDED CORROSION ON LT OUTBOARD SEAT TRACK FS 610 TO 632 IS SERVICEABLE IAW REO 670-53-00-013 NOTE 1.  MAX MATERIAL REMOVED ON SURFACE IS .015.  COMPLETED REPAIR ON SEAT TRACK IAW REO 670-53-00-013 NOTES 2-9.
